These episodes started about a year ago. My Dr. thought it was a side affect from a medication I was taking to eliminate arm pain due to 2 herniated discs in my neck. So over the year I have used the medicine only when needed. I stopped it completely this pass May. In July I went to the hospital because of neck pain and was told my BP was deathly low (55/30). They gave me 3 liters of fluid and said I was dehydrated and I left it at that. On August 2nd I had my neck surgery. Everyday for about 2 weeks I would have these episodes would I would stand up. Sometimes I would just feel dizzy from getting up too fast other times I knew what was about to happen. My head would feel full and my hearing would get dull then my body would start convulsing. Sometimes I can stay on my feet other times I would fall and have no control. Then one Sunday I blacked out and my 4 yr old found me. I have passed out several more times. The neurologist does not think it is seizures he sent me back to my primary doctor who ran an adrenal gland test to check my flight or freight reaction. He also had me wear a heart monitor for 24 hours. I had 2 episodes while wearing the monitor. He called yesterday and said all tests came back normal. I am so frustrated. Now he wants me to see a cardiologist. I have had high blood pressure most of my life as it runs on both sides of my family. He had me stop the BP medicine and my pressure is still low, usually 88/55 and my pulse is around 57. I have tried to get a BP reading after an episode but only get errors on both of my monitors. In addition to killing my body with the falls my husband is scared to leave me with our 4 yr old or let me drive.
Please tell me someone else out there has these same symptoms and can offer some help??????
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?